zbMATH — the first resource for mathematics

Micro-local analysis of prehomogeneous vector spaces. (English) Zbl 0456.58034

58J99 Partial differential equations on manifolds; differential operators
58J15 Relations of PDEs on manifolds with hyperfunctions
20G20 Linear algebraic groups over the reals, the complexes, the quaternions
20G05 Representation theory for linear algebraic groups
Full Text: DOI EuDML
[1] Sato, M., Kimura, T.: A classification of irreducible prehomogeneous vector spaces and their relative invariants. Nagoya Math. J,65, 1-155 (1977) · Zbl 0321.14030
[2] Sato, M., Kawai, T., Kashiwara, M.: Hyperfunctions and Pseudo-differential Equations. Lecture Notes in Mathematics 287, Berlin Heidelberg New York: Springer-Verlag · Zbl 0277.46039
[3] Sato, M., Shintani, T.: On zeta-functions associated with prehomogeneous vector spaces. Ann. of Math.,100, 131-170 (1974) · Zbl 0309.10014 · doi:10.2307/1970844
[4] Sato, M.: Theory of prehomogeneous vector spaces, (noted by T. Shintani in Japanese). Sugaku no ayumi,15, 85-157 (1970)
[5] Shintani, T.: On Dirichlet series whose coefficients are class-numbers of integral binary cubic forms. J. Math. Soc. Japan,24, 132-188 (1972) · Zbl 0227.10031 · doi:10.2969/jmsj/02410132
[6] Servedio, F.: Affine Open Orbits, Reductive Isotropy Groups, and Dominant Gradient Morphisms: A Theorem of Mikio Sato. Pacific J. of Math.,72, 537-545 (1977) · Zbl 0346.14019
[7] Kashiwara, M.: B-Functions and Holonomic Systems (Rationality ofb-functions). Inv.38, 33-53 (1976) · Zbl 0354.35082 · doi:10.1007/BF01390168
[8] Kashiwara, M., Kawai, T.: On holonomic systems for \(\mathop \Pi \limits_{l = 1}^N (f_1 + \sqrt { - 1} 0)^{\lambda t} \) , RIMS, to appear · Zbl 0449.35067
[9] Kashiwara, M., Kawai, T.: Holonomic systems of micro-differential equations III, to appear · Zbl 0361.35064
[10] Sato, M., Kashiwara, M.: The determinant of matrices of pseudo-differential operators. Proc. Japan Acad.51, 17-19 (1975) · Zbl 0337.35067 · doi:10.3792/pja/1195518723
[11] Carath√©odory, C.: Calculus of Variations and Partial Differential Equations of the First Order, Part 1, Amsterdam: Holden-Day 1965, Translated from the German original, 1935 · Zbl 0014.06803
[12] Oshima, T.: Singularities in contact geometry and degenerate pseudo-differential equations. J. Fac. Sci. Univ. Tokyo Sec. IA21, 43-83 (1974) · Zbl 0282.35070
[13] Kashiwara, M., Oshima, T.: Systems of differential equations with regular singularities and their boundary value problems. Ann. of Math.,106, 145-200 (1977) · Zbl 0358.35073 · doi:10.2307/1971163
[14] Bernstein, I.N.: The analytic continuation of generalized functions with respect to a parameter. Functional Anal. Appl.6, 26-40 (1972)
[15] Kimura, T.: Theb-functions and holonomy diagrams of irreducible regular prehomogeneous vector spaces, to appear
[16] Bijork, J.E.: Rings of differential operators, Amsterdam: North-Holland 1979
[17] Boutet de Monvel-Kree: Pseudo-differential operators and Gevrey classes. Ann. Inst. Fourier17, 295-323 (1967) · Zbl 0195.14403
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.